# SDR AALA20110723TUL02

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 39,921 hours, 13,741 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLO -  INFLIGHT LIM-MIA.  CREW REPORTED WEATHER RADAR FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED CLO LANDED WITHOUT INCIDENT.  WEATHER RADAR PLACARD PER MEL.  REPLACED WEATHER RADAR CONTROL PANEL AT DFW ON 07/24/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
